# SDR SIMA20130307002

- Difficulty date: March 7, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 25,848 hours, 23,311 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9906042
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4007 THE CREW REPORTED THEY NOTICED AN ELECTRICAL SMOKE SMELL WHEN NR 1 PACK WAS SELECTED.  PACK 1 DEFFERED PER MEL 21-29 AUTH # 030322D-C.  FOUND AIR CYCLE MACHINE BLADES TO BE DAMAGED. REMOVED AND REPLACED THE IAW AMM 21-51-03. OPS CHECK GOOD. MEL RESTORED. THE AIRCRAFT WAS RETURNED TO SERVICE.
